# SDR AWXA200501244

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52 hours, 20 cycles
- Engine: Iae V2524A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225130021
- Part serial: 160LM2
- Condition: Failed
- Location: Wx System
- Part time: 52 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ENROUTE, THE WEATHER RADAR FAILED.  THERE WERE THUNDERSTORMS, AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR TRANSCEIVER UNIT AND THE WEATHER RADAR CONTROL UNIT IAW AMM 34-41-12 AND 34-41-33.  OPERATIONAL CHECKS WERE GOOD.   VENDOR TEAR DOWN REPORT CONFIRMS REASON FOR REMOVAL OF THE WEATHER RADAR TRANSCEIVER.  TRANSCEIVER WOULD NOT TRANSMIT DURING INCOMING TESTS.  REPLACED A2F1, A4CR201, A4Q201 AND A4VR10.  UNIT WAS TESTED AND REPAIRED IAW CMM 34-45-47 REV 5 TEMP REV 48.  WEATHER RADAR CONTROL UNIT PASSED INCOMING TESTS AND INSPECTION; NO FAULTS WERE FOUND WITH THE UNIT.  UNIT TESTED IAW CMM 34-45-24 REV 7 TEMP REV 27.
